Volume 35 (1992)


1 (April), 2 (August), 3 (December)

Schmidt, S.;
Existenzsatze fur gewohnliche Differentialgleichungen in Banachraumen
pp. 199--222.
Steinbart, E. M.;
On the Location of Zeros of Solutions to $w''+Aw=0$
pp. 223--254.
Choe, B. R.;
A Functional Equation of Pexider Type
pp. 255--259.
Grace, S. R.;
Oscillation Theorems for Damped Functional Differential Equations
pp. 261--278.
Hara, T., Yoneyama, T. and Miyazaki, R.;
Some Refinements of Razumikhin's Method and Their Applications
pp. 279--305.
Philos, Ch. G.;
Oscillation for First Order Linear Delay Differential Equations with Variable Coefficients
pp. 307--319.
Kawai, S.;
On the Dirichlet Problem of the Equation $-\Delta u=Ku^5$ on the Ball in $R^3$
pp. 321--331.
Mawhin, J. and Omana, W.;
A Priori Bounds and Existence of Positive Solutions for Some Sturm-Liouville Superlinear Boundary Value Problems
pp. 333--342.
Takayama, N.;
Propagation of Singularities of Solutions of the Euler-Darboux Equation and a Global Structure of the Space of Holonomic Solutions I
pp. 343--403.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles